# SDR HEEA0011939

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163Y
- Make and model: Bell 206B-3
- Aircraft serial: 3496
- System (JASC): 3425 · Integrated Flight System
- Part: Transmitter
- Part number: 071105200
- Condition: Failed
- Location: Cockpit
- Component: KFM112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT CALIBRATE FLUX VALVE, OFF 20DEG.
